BibTeX record journals/dam/BensmailDLNS23

download as .bib file

@article{DBLP:journals/dam/BensmailDLNS23,
  author       = {Julien Bensmail and
                  Tapas Das and
                  Dimitri Lajou and
                  Soumen Nandi and
                  Sagnik Sen},
  title        = {On the pushable chromatic number of various types of grids},
  journal      = {Discret. Appl. Math.},
  volume       = {329},
  pages        = {140--154},
  year         = {2023},
  url          = {https://doi.org/10.1016/j.dam.2023.01.013},
  doi          = {10.1016/J.DAM.2023.01.013},
  timestamp    = {Sun, 04 Aug 2024 19:46:30 +0200},
  biburl       = {https://dblp.org/rec/journals/dam/BensmailDLNS23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}